On some generalizations of Ramanujan's continued fraction identities

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan's continued fraction identities. Proc. Indian Acad. Sci. Math. Sci., 97 (1-3). 31-43 (1988).

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/BF02837811

Abstract

In this note we establish continued fraction developments for the ratios of the basic hypergeometric function2ϕ1(a,b;c;x) with several of its contiguous functions. We thus generalize and give a unified approach to establishing several continued fraction identities including those of Srinivasa Ramanujan.

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: Constituent Colleges > Yuvaraja's College Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 21 May 2013 07:52
Last Modified: 24 Aug 2013 07:09
URI: http://eprints.uni-mysore.ac.in/id/eprint/9811

Actions (login required)

View Item View Item